# SDR IPXA2023110429669

- Difficulty date: October 11, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 62,054 hours, 16,125 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LE COVE HAS A CRACKED BEADED DOUBLER AT FASTENER AT APPROX XOS 670.   49-033 ACCOMPLISH REPAIR TO THE RH WING FIXED LE BEADED DOUBLER BETWEEN XOS=667.6 TO XOS=673.7 PER MD11 SRM 57-40-02, REPAIR 15, REV 70. INSTALLED REPLACEMENT BEADED DOUBLER AT R/H WING L/E AT APPROX STA XOS 670 IAW MD-11 SRM 57-40-02 REPAIR 15 AND REMOVED EWIS PROTECTION IAW MD-11 SRM 51-00-12. REVIEWED
